advertisement
Question
Posted by: Annie | 2007/07/18

MEDICATION FOR CHOLESTEROL

I'm a 75 year old woman. I drink 20mg arrow simvastatin for cholesterol. I struggle with headaches, hair loss and paid around my kidneys. Does this have anything to do with the above pill I take or not? I don't use any other medication. I sleep well. Would it help if I take half a tablet?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Headaches and abdominal pain are common with Simvastatin. The pain in the kidney area may be elated to muscle pain - smoething simvastatin can cause as well. Hair loss has also been reported. I suggest speaking to your prescriber before stopping this med

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement